I am a woman, 2 mos. post-op for surgery to remove a recurrent (2 yrs) spinal cord tumor. All went well except that the partial saddle anesthesia I had following the first surgery is now more extensive and seems to have affected my bladder. No bladder issues before this most recent proceedure. Now I have constant urgency, must strain hard to void, never completely empty my bladder and have what I believe to be overflow incontinence. No infection symptoms yet but...my urine has a sweetish odor. No other signs of diabetes. I was on 90 mg/day methadone for the pain before the surgery. I have sucessfully weaned off completely, the final 5mg dose being about a week ago. Most of the w/d symptoms are waning but I still have considerable soft tissue discomfort. Could the odor be the drug leaving my body or is there likely some other issue. Is it an emergency? Though my surgeon has referred to a urology person I may need to wait a bit for an appointment.
Any comments will be appreciated...thanks.